# SDR DALA2016030701699

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA AT WING ACCESS PLATE NR 1478C. CORROSION WAS REMOVED, MEASURED SETTLEMENT WAS ACCOMPLISHED ORIGINAL THICKNESS IS .150", REMAINING THICKNESS IS .138", THEREFORE  IT IS WITHIN LIMITS, COUNTERSINKS WERE  MEASURED AND MAXIMUN DIAMETER ALLOWABLE IS .532" AND WAS FOUND 1 COUNTERSINK OUT OF LIMITS, MEASURE .545" THEREFORE HOLE AND COUNTERSINK WERE REWORKED AND MEASURED WITH ID .608" COUNTERSINK AND HOLE .346", BUSHING WAS FABRICATED OD .347" AND COUNTERSINK .509", AREAS AND BUSHING WERE TREATED AND BUSHING WAS INSTALLED IAW SRM 51-22-2A, COND II AND 51-10-3.
